# SDR 249TR0101

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 734SUE23
- Condition: Faulty
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE FAILS STEP A; SHOWS AF6 FAULT CODE.  REPLACED AUTO THROTTLE COMPUTER PER MM 22-31-101.
